# SDR RAIA00509018

- Difficulty date: September 12, 2005
- Submitted: September 18, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 17,138 hours, 15,866 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3537-PIT- ENGINE 2 THRUST REVERSER DISAGREE MESSAGE IN FLIGHT.  MAINTENANCE DEFERRED THE NR 2 THRUST REVERSER.
